# SDR Q2SA20150430222

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N558CL
- Make and model: Boeing 747-4EVF
- Aircraft serial: 35171
- Aircraft time: 24,340 hours, 3,991 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 658382621
- Condition: Gouged
- Location: Bs 1780-1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS GOUGED BETWEEN STA 1780 AND 1800, LBL 98.58.  INSTALLED REPLACEMENT SECTION SEAT TRACK & REPAIR PARTS ON STA 1740 - 1800 IAW EA 747-5360-33-A5741 REV P1 & SRM 53-00-52, REP 6, FIG 201.
